Meromorphic function fields closed by partial derivatives

Abe, Yukitaka: Meromorphic function fields closed by partial derivatives. Acta scientiarum mathematicarum, (85) 1-2. pp. 249-270. (2019)

[img] Cikk, tanulmány, mű
math_085_numb_001-002_249-270.pdf
Hozzáférés joga: Campus

Download (282kB)

Abstract

We characterize meromorphic function fields closed by partial derivatives in n variables.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2019
Volume: 85
Number: 1-2
Page Range: pp. 249-270
ISSN: 2064-8316
DOI: https://doi.org/10.14232/actasm-018-530-7
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 269-270. ; összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2019. Sep. 25. 10:47
Last Modified: 2019. Sep. 25. 10:47
URI: http://acta.bibl.u-szeged.hu/id/eprint/62145

Actions (login required)

View Item View Item